English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes

Benner, P., & Trautwein, C. (2018). A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications, 457(1), 776-802. doi:10.1016/j.jmaa.2017.08.052.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-DCAA-E Version Permalink: http://hdl.handle.net/21.11116/0000-0000-EC39-7
Genre: Journal Article

Files

show Files
hide Files
:
trautwein_2474819_ams.pdf (Postprint), 357KB
 
File Permalink:
-
Name:
trautwein_2474819_ams.pdf
Description:
-
Visibility:
Private (embargoed till 2019-09-01)
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Trautwein, Christoph1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.jmaa.2017.08.052
Other: pubdata_escidoc:2474819
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Analysis and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 457 (1) Sequence Number: - Start / End Page: 776 - 802 Identifier: -